# SDR A6WA2019031546478

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 34,772 hours, 33,509 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: 601R3103747
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING PNL ATTACH BRACKET AT FS447, LBL47 IS CRACKED.  REPLACED BRACKET IAW SRM 51-42-06, 51-42-21.
